# SDR WRNA20080039

- Difficulty date: May 26, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N504TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 216
- Aircraft time: 48,062 hours, 23,643 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: A2519903
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH TO BQN, LANDING GEAR FAILED TO EXTEND WITH SYSTEM 1 OR 2, RETURNED TO 2,000 FEET TO HOLD WHILE LOWERING GEAR MANUALLY.  AFTER SUCCESSFUL EXTENSION OF GEAR, A SAFE LANDING WAS MADE.  FIM 32-30-00 /107 INDICATED A FAULTY LANDING GEAR ELECTROVALVE.  REPLACED LANDING GEAR ELECTROVALVE IAW MM 32-31-12 PAGE 401.  PERFORMED SYSTEM OPS TEST PER 32-31-12 PAGE 501, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
